# SDR 2006FA0001200

- Difficulty date: December 5, 2006
- Submitted: December 21, 2006
- Operation: General aviation
- Aircraft: N215MH
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1544SA
- Engine: Garrtt TPE331*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: 030A326633
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DRAIN HOLE IN COVER NOT BEING LOCATED PROPERLY CAUSES WATER TO LAY IN AFT.  FLANGE OF NEXT FRAME FWD CAUSING CORROSION.  (DRAIN HOLE NEEDS TO BE IN FRAME RADIUS.  (PRIMARY STRUCTURE).  (K)
